MathSciNet Relay Station
MathSciNet bibliographic data
MR1781466 33E20 (33B99 81Q05 81V45)
Ruskai, Mary Beth; Werner, Elisabeth Study of a class of regularizations of $1/\vert X\vert $ using Gaussian integrals. SIAM J. Math. Anal. 32 (2000), no. 2, 435–463 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement